# SDR AT9900758

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AND AFT EMERGENCY EXIT AISLE SIGNS INOPERATIVE.  REPLACED POWER SUPPLY IN EACH FORWARD AND AFT EMERGENCY EXIT SIGNS.
